# SDR DLL14961351

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 1604672101
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT MLG RETRACT ACTUATOR RIB FITTING WAS FOUND WITH     CORROSION.  THE DAMAGE WAS CLEANED UP; SEVERAL FASTENER HOLES WERE SPOT-FACED.  THE FITTING WAS EVALUATED AFTER CLEAN-UP AND IT WAS DETERMINED THAT IT COULD STILL CARRY THE INTENDED FLIGHT LOADS.  *** REV A PROVIDES FAA APPROVAL TO REPAIR ***
